Journal of Mathematical Sciences

, Volume 155, Issue 1, pp 81-88

On uniformly convergent rearrangements of trigonometric Fourier series

  • S. V. KonyaginAffiliated withMoscow State University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that if the module of continuity ω(ƒ, δ) of a 2π-periodic function ƒ ∈ {ie081-01} is o(1/ log log 1/δ) as δ → 0+, then there exists a rearrangement of the trigonometric Fourier series of ƒ converging uniformly to ƒ.